I'm 23, came off my birth control in August 2009. I currently take metformin 500mg 2x a day for my pcos (polycystic ovarian syndrome). I've been sick since last Wednesday and went to the doctor on Thursday in which I was prescribed Amoxil 875mg (Amoxicillin) and Promethazine-DM syrup. I've been on both these meds before and never had any weird side affects. I thought I ovulated early this month (cd11) Jan 4, because I had intense pains on the left ovary and horrible breasts soreness. I also had intercourse on Jan 3 and Jan 10. Today, I've used the restroom several times and each time I go I have more and more eggwhite-like mucus (tmi, but the third time I went, I got a very big "glob" of it all over the TP). It doesn't smell, and I would say the color is off white..like an ivory? I was able to really strecth it pretty far between my fingers. My question is, does this sound like fertile CM...or does this have to do with me still being sick? I've looked up both medicines, and neither one say anything about increased fluids. I'm not TTC, but at the same time we are not preventing either. I've never had so much CM before, so it got me wondering!
Also another question....can you have fertile CM and not ovulate???
It's cd18, and AF is due next week around Jan 21. Nothing else hurts at the moment. I know a week ago today I had the worst cramping on the left ovary...I was so sure that I was ovulating at that time!! Oh well, my body is all weird anyways!
Hi, I am wondering if I'm actually ovulating--how do you know that your eggs failed to release? I read that after ovulation your cm is supposed to dry up, pronto, but mine never really does. It gets less egg-white but doesn't "dry up" like the book says its supposed to...
It sounds to me like it's the meds you are on. The cough syrup probably has that ingredient that I don't know how it's spelled LOL, but starts w/a G.....
That will loosen up all your mucus in you body, including CM.
Thats what I was thinking, although this only started yesterday and I've been on the med since Thursday. I had some today only once when I went to the BR. The only thing that is confusing me is that, I've been on this med before and never had anything like this before. But I guess our bodies change, so who knows!!! Thanks all for the help.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.